Skip to main content Accessibility help
×
Home

Lp-boundedness of Multilinear Pseudo-differential Operators on Zn and Tn

  • V. Catană

Abstract

The aim of this paper is to introduce and study multilinear pseudo-differential operators on Zn and Tn = (Rn/ 2πZn) the n-torus. More precisely, we give sufficient conditions and sometimes necessary conditions for Lp-boundedness of these classes of operators. L2-boundedness results for multilinear pseudo-differential operators on Zn and Tn with L2-symbols are stated. The proofs of these results are based on elementary estimates on the multilinear Rihaczek transforms for functions in L2(Zn) respectively L2(Tn) which are also introduced.

We study the weak continuity of multilinear operators on the m-fold product of Lebesgue spaces Lpj(Zn), j = 1,...,m and the link with the continuity of multilinear pseudo-differential operators on Zn.

Necessary and sufficient conditions for multilinear pseudo-differential operators on Zn or Tn to be a Hilbert-Schmidt operators are also given. We give a necessary condition for a multilinear pseudo-differential operators on Zn to be compact. A sufficient condition for compactness is also given.

Copyright

Corresponding author

Corresponding author. E-mail: catana_viorel@yahoo.co.uk

References

Hide All
[1] Auscher, R., Carro, M.J.. On relations between operators on ℝN, TN and ℤn. Studia Math., 101 (1992), no. 2, 165182.
[2] Bényi, Á., Gröchenig, K., Heil, C., Okoudjou, K., Modulation spaces and a class of bounded multilinear pseudodifferential operators. J. Operator Theory, 54 (2005), 387399.
[3] D. Bose, S. Madan, P. Mohanty, S. Shrivastava. Relations between bilinear multipliers on ℝn, Tn and ℤn. arXiv: 0903.4052v1 [math.CA], 24 Mar 2009.
[4] Carlos Andres, R.T.. Lp-estimates for pseudo-differential operators on ℤn. J. Pseudo-Differ. Oper. Appl., 2 (2011), 367375.
[5] V. Catană, S. Molahajloo, M.W. Wong. L p-boundedness of multilinear pseudo-differential operators. In Operator Theory: Advances and Applications. vol. 205, 167-180, Birhäuser Verlag, Basel, 2009.
[6] M. Charalambides, M. Christ. Near-extremizers of Young’s inequality for discrete groups. arXiv: 1112.3716v1 [math.CA], 16 Dec. 2011.
[7] Grafakos, L., Torres, R.H.. Multilinear Calderon-Zygmund theory. Advances in Mathematics, 165 (2002), no. 1, 124164.
[8] Grafakos, L., Honzik, P.. Maximal transferance and summability of multilinear Fourier series. J. Aust. Math. Soc., 80 (2006), no. 1, 6580.
[9] L. Grafakos. Classical Fourier Analysis. Second Edition, Springer, 2008.
[10] R.V. Kadison, J.R. Ringrose. Fundamentals of the Theory of Operator Algebras: Elementary Theory. Academic Press, 1983.
[11] S. Molahajloo, M.W. Wong. Pseudo-differential operators on S 1. In Operator Theory: Advances and Applications, vol. 189, 297-306, Birhäuser Verlag, Basel, 2008.
[12] S. Molahajloo. Pseudo-differential operators on Z. In Operator Theory: Advances and Applications, vol. 205, 213–221, Birhäuser Verlag, Basel, 2009.
[13] M. Pirhayati. Spectral Theory of Pseudo-Differential Operators on S 1. In Pseudo-Differential Operators: Analysis, Applications and Computations, Operator Theory: Advanced and Applications 213, Springer Basel AG 2011.
[14] Ruzhansky, M., Turunen, V.. Quantization of pseudo-differential operators on the torus. J. Fourier Anal. Appl., 16 (2010), 943-982.
[15] M. Ruzhansky, V. Turunen. Pseudo-Differential Operators and Symmetries. Birhäuser, 2010.
[16] Ruzhansky, M., Turunen, V.. On the toriodal quantization of periodic pseudo-differential operators. Numerical Functional Analysis and Optimization, 30 (2009), 1098-1124.
[17] M.W. Wong. Discrete Fourier Analysis. Birhäuser, 2011.

Keywords

Lp-boundedness of Multilinear Pseudo-differential Operators on Zn and Tn

  • V. Catană

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed